Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 158983, 16 pages
http://dx.doi.org/10.1155/2012/158983
Research Article

Vibration of an Offshore Structure Having the Form of a Hollow Column Partially Filled with Multiple Fluids and Immersed in Water

Department of Mechanical Engineering, Cheng Shiu University, Kaohsiung 83347, Taiwan

Received 20 February 2012; Accepted 29 June 2012

Academic Editor: Carl M. Larsen

Copyright © 2012 Hsien-Yuan Lin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hsien-Yuan Lin, Jeng-Nan Lee, and Wen-Hao Sung, “Vibration of an Offshore Structure Having the Form of a Hollow Column Partially Filled with Multiple Fluids and Immersed in Water,” Journal of Applied Mathematics, vol. 2012, Article ID 158983, 16 pages, 2012. https://doi.org/10.1155/2012/158983.